# SDR SWAA115311

- Difficulty date: July 23, 2011
- Submitted: July 26, 2011
- Operation: Air carrier
- Aircraft: N431WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29845
- Aircraft time: 31,620 hours, 18,270 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Filter
- Part number: 6454051
- Part serial: 5836
- Condition: Faulty
- Location: Ac Bay
- Stage of operation: UK
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

DECLARED EMERGENCY - DIVERTED TO ABE FOR "BURNING RUBBER" TYPE FUMES, NO SMOKE, JUST FUMES.  REMOVED AND REPLACED RECIRCULATION FAN FILTER AND WATER PACK FILTERS PER MM.
